Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Has bleeding, cramps, have ovarian tubes. Had hysterectomy. Cause?

Had hysterectomy four months ago. Last night after sex had major bleeding as heavy as my heaviest period. It was bright red. Still have slight pink discharge today and cramping. Have ovaries and tubes. Diagnosed with gastritis and hiatal e hernia last week due to major pain for two moths. What could cause that much bleeding with no cervix or uterus?

Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern and it is interesting that you had this bout of bleeding after sex for the first time since four months. I would think that you would have healed by now. It seems like a visit with the gynecologist to have a pelvic examination will reveal the reason for the bleeding. I hope and wish you the very best in health. Take care and have a lovely day!
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor